# SDR 20000329SH008

- Difficulty date: February 7, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: C63371
- Condition: Deteriorated
- Location: Propeller Blade
- Part time: 5,151 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW STYLE SEAL APPEARS TO HAVE DETERIORATED AFTER 672.4 HOURS OF SERVICE.  RETURNED PARTS TO FACTORY FOR EVALUATION. (X)
